# SDR A6WA201542899

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 28,262 hours, 27,267 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS CONFIGURE SPOILER WARNING.  FLIGHT SPOILER STATUS MSG INDICATED.  BTMS 4,3 & 5,4.  1B PUMP TURNED BACK ON FLIGHT SPOILER STATUS MSG CLEARED.
